# SDR 95ZZZM7

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock Arm
- Part number: A523H03171
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT JFK, WHILE OPENING MAIN DECK CARGO DOOR, FOUND NR 11 AND NR 12 DOOR LATCH LOCK ARMS CRACKED.  REPLACED LOCK ARMS PER GATX MM 52-32-00.  AIRCRAFT RELEASED FOR SERVICE.
